# SDR AALA201905179024

- Difficulty date: May 16, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 69,475 hours, 26,537 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG ODOR DETECTED ON THE FLIGHT DECK DURING VARIOUS STAGES OF FLIGHT TAKE OFF AND CLIMB, NOTHING DURING CRUISE BUT AGAIN ON DESCENT ESPECIALLY ON APPROACH AND AFTER LANDING. DURING TAXI TO THE GATE SMELLED VERY STRONG LIKE A FUEL OIL FUMES TO THE POINT THAT IT BOTHERED MY THROAT. MAINTENANCE FOUND MAIN FUEL SUPPLY LINE, AND FUEL DRAIN LINE CHECK VALVE LOOSE. TIGHTENED BOTH LINES IAW AMM 20-21-12, LEAK CHECK GOOD. FOUND OIL IN APU INLET PLENUM. CLEANED OIL FROM PLENUM AS REQUIRED. SHORT GROUND TIME, NEEDS FURTHER TROUBLESHOOTING.***SUPPLEMENTAL INFORMATION: MAINTENANCE ACCOMPLISHED CARD 26L00021002, FOUND TURBINE CAVITY VENT TUBES LEAKING, REMOVED AND REPLACED APU TURBINE CAVITY VENT TUBES PACKING IAW AMM 49-91-53. OPS CHECK GOOD. NO LEAKS NOTED .*** (CLOSED)
